Citizenship and same sex relationships

Donovan, Catherine, Heaphy, B and Weeks, J (1999) Citizenship and same sex relationships. Journal of Social Policy, 28 (4). pp. 689-709.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Social Sciences > Health and Social Care
Divisions: Faculty of Education and Society
Depositing User: Wendy Tasker
Date Deposited: 16 Nov 2017 15:21
Last Modified: 16 Nov 2017 15:21
URI: http://sure.sunderland.ac.uk/id/eprint/8366

Actions (login required)

View Item View Item